Observatorio de I+D+i UPM

Memorias de investigación
Research Publications in journals:
A GEOMETRIC CHARACTERIZATION OF THE UPPER BOUND FOR THE SPAN OF THE JONES POLYNOMIAL
Year:2011
Research Areas
Information
Abstract
International
Si
JCR
Si
Title
JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS
ISBN
0218-2165
Impact factor JCR
0,357
Impact info
Volume
20
10.1142/S0218216511009005
Journal number
7
From page
1059
To page
1071
Month
Ranking
235/276 MATHEMATICS (SCI)
Participants
  • Autor: juan gonzalez-meneses
  • Autor: pedro m. g. manchon (UPM)
Research Group, Departaments and Institutes related
  • Creador: No seleccionado
  • Grupo de Investigación: Bioingeniería Aplicada
  • Departamento: Matemática Aplicada (E.U.I.T. Industrial)
S2i 2020 Observatorio de investigación @ UPM con la colaboración del Consejo Social UPM
Cofinanciación del MINECO en el marco del Programa INNCIDE 2011 (OTR-2011-0236)
Cofinanciación del MINECO en el marco del Programa INNPACTO (IPT-020000-2010-22)